# SDR REXA2015021000194

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 21,858 hours, 19,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST AFT COUNTERBALANCE PAX DOOR CABLE HAS AT LEAST 6 STRANDS BROKEN WITHIN 1 INCH SPAN.  R & R AFT MOST AFT COUNTERBALANCE PAX DOOR CABLE & ADJUSTED CABLE TENSION IAW AMM 52-11-17.
